# SDR CALA2015051593783

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 98,149 hours, 11,645 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL NEAR UPPER DECK LAVATORIES.  ACCOMPLISHED CABIN CONDITIONAL INSPECTION MX PRACTICES IAW MM 05-51-56-201.  SMELL DISAPPEARED.
